Our Blog

SESSION TIME CHANGES

 

From 18th October the Thursday night over 40’s 6.45 – 8.00 pm walking football session will move by 15 mins to 7.00 – 8.15 pm this is to alleviate congestion in the car park. In turn the Controlled football 8.15-9.30 pm session on the same night will also move forward by 15 mins to 8.30 – 9.45 pm. Thank you for your assistance in this matter.

Comments & Responses

Comments are closed.